# SDR YENA2025021100150

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 74,316 hours, 26,803 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR RIB 8 REINFORCING PLATE ON LH PYLON; REF AEROMAN WO 2025 25/1 NR 2025-76346 REPLACEMENT PYLON MOUNTING PLATE LOC SKIN LH WING IAW A320 SRM 57-21-11-300-005 AND A320 SRM 51-72-11-911-001 THIS REPAIR IS CATEGORY (A) NOT REQUIRED MORE INSPECTION.
